RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khelashvili, A A

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:127
Abstract pages:3116
Full texts:1129
References:394

http://www.mathnet.ru/eng/person21260
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216861

Publications in Math-Net.Ru
1995
1. L. G. Vachnadze, N. A. Kiknadze, A. A. Khelashvili, “Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge”, TMF, 102:1 (1995),  47–55  mathnet  zmath; Theoret. and Math. Phys., 102:1 (1995), 34–39  isi
1994
2. L. G. Vachnadze, N. A. Kiknadze, K. Sh. Turashvili, A. A. Khelashvili, “The full gluon propagator in light-cone gauge and the transversality problem of the polarization operator in infrared region. II”, TMF, 100:1 (1994),  14–23  mathnet; Theoret. and Math. Phys., 100:1 (1994), 811–818  isi
1990
3. N. A. Kiknadze, A. A. Khelashvili, “Legendre condition and the stabilization problem for classical soliton solutions in generalized Skyrme models”, TMF, 83:1 (1990),  51–56  mathnet  mathscinet; Theoret. and Math. Phys., 83:1 (1990), 373–377  isi
1989
4. L. G. Vachnadze, K. R. Natroshvili, A. A. Khelashvili, V. Yu. Khmaladze, “Total gluon propagator in the light-cone gauge and the problem of the transversality of the polarization operator in the infrared region. I”, TMF, 80:2 (1989),  264–273  mathnet; Theoret. and Math. Phys., 80:2 (1989), 857–864  isi
1985
5. K. R. Natroshvili, A. A. Khelashvili, V. Yu. Khmaladze, “Infrared behavior of the gluon propagator in Yang–Mills theory”, TMF, 65:3 (1985),  360–367  mathnet; Theoret. and Math. Phys., 65:3 (1985), 1213–1218  isi
6. A. A. Khelashvili, V. Yu. Khmaladze, N. D. Chachava, “Many-particle problem with logatithmic potentials and its application to quark bound states”, TMF, 62:1 (1985),  136–143  mathnet; Theoret. and Math. Phys., 62:1 (1985), 90–95  isi
1984
7. Z. K. Silagadze, A. A. Khelashvili, “Solvable model of the relativistic two-fermion bound-state problem with infinitely rising potentials”, TMF, 61:3 (1984),  431–441  mathnet  mathscinet; Theoret. and Math. Phys., 61:3 (1984), 1241–1248  isi
1982
8. A. A. Khelashvili, “Radial quasipotential equation for a fermion and antifermion and infinitely rising central potentials”, TMF, 51:2 (1982),  201–210  mathnet; Theoret. and Math. Phys., 51:2 (1982), 447–453  isi
1981
9. A. A. Khelashvili, “Delbourgo representation and the gluon propagator in the light-like ($n^2=0$) gauge”, TMF, 46:2 (1981),  225–231  mathnet; Theoret. and Math. Phys., 46:2 (1981), 149–153  isi
1978
10. A. A. Khelashvili, “Invariant properties of weak interactions and the Cabibbo angle in chiral dynamics”, TMF, 36:3 (1978),  324–334  mathnet  mathscinet; Theoret. and Math. Phys., 36:3 (1978), 765–772
1976
11. A. N. Kvinikhidze, V. A. Matveev, A. N. Tavkhelidze, A. A. Khelashvili, “Spectral and projection properties of “two-time” Green's functions of $n$ particles in null-plane quantum field theory”, TMF, 29:1 (1976),  3–17  mathnet; Theoret. and Math. Phys., 29:1 (1976), 891–901
1975
12. A. A. Khelashvili, “The representation $(1,8)\oplus(8,1)$ in the Hamiltonian of hadrons using the example of the $\mathrm{SU}_3$ sigma model”, Trudy Mat. Inst. Steklov., 136 (1975),  312–322  mathnet  mathscinet
13. A. A. Khelashvili, V. Yu. Khmaladze, “Investigation of nonanalyticity in the limit of chiral symmetry in the $SU_3$ sigmal model”, TMF, 23:3 (1975),  421–426  mathnet; Theoret. and Math. Phys., 23:3 (1975), 617–621
1973
14. A. A. Khelashvili, V. Yu. Khmaladze, “Renormalization of the $SU_3\otimes SU_3$-$\sigma$-model for $0^{\pm}$-mesons with linear breaking”, TMF, 15:1 (1973),  78–90  mathnet; Theoret. and Math. Phys., 15:1 (1973), 371–379
15. A. A. Khelashvili, “Model of broken chiral symmetry for of mesons”, TMF, 14:3 (1973),  314–324  mathnet; Theoret. and Math. Phys., 14:3 (1973), 233–240
1966
16. A. V. Efremov, V. A. Matveev, A. N. Tavkhelidze, A. A. Khelashvili, “Algebras of currents and dispersion relations”, Dokl. Akad. Nauk SSSR, 168:2 (1966),  316–317  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020